MAUDE Adverse Event Report: ST PAUL CADD MS3 CARTRIDGES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD MS3 CARTRIDGES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7450-24
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported by the patient that some of the 3ml syringes cartridge from last shipment are sticking and it was very hard or not possible to use them to draw medication.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Other text: no product was returned.The investigation determined the most probable cause to be the 3ml syringes not operating as intended, however this cannot be confirmed as no product was returned for investigation.If the product is returned this complaint will be reopened for further investigation.A history record review was not conducted as product is a finished good and with the supplier.D3, g1, and g2 email is: (b)(4).

Brand Name
CADD MS3 CARTRIDGES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17447393
Report Number3012307300-2023-07760
Device Sequence Number15269126
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7450-24
Device Lot Number4266305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown